# SDR 2007UALA00315

- Difficulty date: February 3, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 41,288 hours, 6,348 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Faulty
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT DOOR 4 RIGHT IS FROZEN AND WILL NOT DISARM.  DOOR 4R UNABLE TO DISARM.  RAISED TEMP IN AC TO THAW DOOR ARMING CABLE. CYCLED DOOR AND ARM DISARM LEVER NUMEROUS TIMES.  APPLIED ICE RELEASE TO DOOR AND GIRT BAR MECH. PROBLEM REPEATED IN DEN.  REPLACED ARMING PUSH PULL CABLE.  OP CHKS NORMAL.
